Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

TSH values normal. Can I reduce the medicine dosage? - Online Doctor Chats

Date : 30-Jun-2013
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:Hi Doctor
My name is XXXXXXX and I am 33 years old.
I am having hypothyroid and PCOD. I am already on 75 mcg thyronorm tablet.
Along with this, I am taking following ayurvedic medicine (from Patanjali).
Before food(2 times a day):
A mix of Trikuta churna(30g)+Beheda churna (30g)+Prabala Panchamrat(5g) with honey
XXXXXXX Kayakapl vati(2tablets for acne)
After food(2 times a day):
Kanchanaur guggul(2 tablets)
Vridhivadhika vati(2 tablets)
Arogyavardhini vati(2tablets)
After being on the above medication for 4 months, I got my thyroid test done yesterday, it was 3 in normal range.
However, my acne is not stopping and I started having upset stomach.
Please suggest, whether I am on the right track or what should I do.
Doctor:I am a General Physician and my expertise are limited in the field of ayurveda.
Doctor:As you wish to know more about ayurveda tteatment, I suggest you to post this query on Ask a specialist.
Doctor:Since ayurveda experts are not available on live chat, they can be able to discuss about it in detail with you on this mode.
Doctor:Have you followed?
User:I posted my query today morning
User:to ayurved specialist
Doctor:Did you get any reply from them?
User:i haven't recieved any response yet
Doctor:Please be patient. The expert will be able to address your concern within 24 hours period.
User:sure, Thanks
Doctor:I shall any way try and get it answered at the earliest.
Doctor:Do you have any other questions to me?
User:i am a thyroid patient, so and my latest thyroid test says TSH as 3
Doctor:It is preferable to keep TSH values under 3.
User:is it possible to get thyroid dosage reduced and totally wean off
Doctor:You seem to be doing good. From allopathy point of view, thyroid supplements need to be continued for a long time to keep the thyroid problem in control.
User:ok , thanks so much doctor :)
Doctor:As you are on ayurveda drugs, the alternative experts based on their experience may have a different perspective.
User:have a good day ahead
Doctor:I think you need to discuss with ayurveda specialist.
User:oh, actually ayurved claims to cure it
Doctor:I wish you the same.
Doctor:I would be pleased if you are cured by any form.
User:thanks, will update you soon.
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor